MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION

B. BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION
Catalog Number 8713052U
Medical Device Problem Codes Device Alarm System (1012); False Alarm (1013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: iv pump alarming for "downstream occlusion" while running vasopressin.Infusion does not run while alarm active.No downstream occlusion found, other lines running well through same lumen.Restarted x few min before alarming again.After the 5th time, infusion paused, moved to a different pump, and this pump was removed from patient room, red tagged and left for maintenance.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The device and device logs were not made available for evaluation.

Brand Name
INFUSOMAT®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen 34212
GM  34212
Manufacturer (Section G)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key23039717
Report Number9610825-2025-00529
Device Sequence Number10096105
Product Code FRN
UDI-Device Identifier04046964708626
UDI-Public(01)04046964708626
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K142596
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8713052U
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date09/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown